Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Unlinking up to cobordism


Author: M. A. Gutiérrez
Journal: Bull. Amer. Math. Soc. 79 (1973), 1299-1302
MSC (1970): Primary 57C45
DOI: https://doi.org/10.1090/S0002-9904-1973-13420-2
MathSciNet review: 0331400
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. A. Gutiérrez, Boundary links and an unlinking theorem, Trans. Amer. Math. Soc. 171 (1972), 491-499. MR 310902
  • 2. M. A. Kervaire, Les noeuds de dimensions supérieures, Bull. Soc. Math. France 93 (1965), 225-271. MR 32 #6479. MR 189052
  • 3. J. Levine, Polynomial invariants of knots of codimension two, Ann. of Math. (2) 84 (1966), 537-554. MR 34 #808. MR 200922
  • 4. J. Levine, Knot cobordism groups in codimension two, Comment Math. Helv. 44 (1969), 229-244. MR 39 #7618. MR 246314
  • 5. C. P. Rourke, Embedded handle theory, concordance and isotopy, Topology of Manifolds (Proc. Inst. Univ. of Georgia, Athens, Ga., 1969), Markham, Chicago, Ill., 1970, pp. 431-438. MR 43 #5537. MR 279816
  • 6. H. Zassenhaus, The theory of groups, 2nd ed., Chelsea, New York, 1958. MR 19, 939. MR 91275

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57C45

Retrieve articles in all journals with MSC (1970): 57C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13420-2

American Mathematical Society